# SDR 2005FA0000143

- Difficulty date: January 26, 2005
- Submitted: January 26, 2005
- Operation: General aviation
- Aircraft: N249PM
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770422
- Aircraft time: 3,964 hours
- Engine: Cont TSIO360*
- System (JASC): 3252 · Shimmy Damper
- Part: Bolt
- Part number: 400910
- Part serial: AN2420A
- Condition: Misinstalled
- Location: Nlg Centering
- Part time: 3,964 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAMP INSPECTION, INSPECTOR NOTICED BOLT ATTACHING NOSE GEAR CENTERING DEVICE WAS INSTALLED INCORRECTLY, HEAD OF BOLT AT TOP OF HARDWARE STACK.  AD 92-13-05 AND SB 893 REQUIRE BOLT TO BE INSTALLED WITH HEAD DOWN AND A CAUTIONARY PLACARD TO BE AFFIXED.  PLACARD WAS ABSENT TOO.  MAINTENANCE RECORD CONTAIN DESCRIPTION OF AD BEING ACCOMPLISHED IN 1993.  SUBSEQUENT RECORD ENTRY IN 2003 DESCRIBES REPLACEMENT OF CENTERING DEVICE ROD END AND BOLT.  SUSPECT PLACARD WAS ABSENT THEN, TECHNICIAN NOT AWARE OF AD REQUIREMENTS AND INSTALLED BOLT IAW STANDARD PRACTICES, RATHER THAN AD.
